Poisson Approximations for Telecommunications Networks

Brown, TC and Pollett, PK (1991) Poisson Approximations for Telecommunications Networks. Journal of the Australian Mathematical Society Series B-Applied Mathematics, 32 348-364.

Author Brown, TC
Pollett, PK
Title Poisson Approximations for Telecommunications Networks
Journal name Journal of the Australian Mathematical Society Series B-Applied Mathematics   Check publisher's open access policy
ISSN 0334-2700
Publication date 1991-01
Sub-type Article (original research)
Volume 32
Start page 348
End page 364
Total pages 17
Language eng
Keyword Queuing-Networks
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:29:20 EST by System User